An Efficient Method to Reduce the Size of Consistent Decision Tables

Demetrovics, János and Quang, Hoang Minh and Thi, Vu Duc and Anh, Nguyen Viet (2018) An Efficient Method to Reduce the Size of Consistent Decision Tables. ACTA CYBERNETICA, 23 (4). pp. 1039-1054. ISSN 0324-721X 10.14232/actacyb.23.4.2018.4

[img] Text
Demetrovics_1039_30323943_ny.pdf

Download (352kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 16 Aug 2019 06:50
Last Modified: 16 Aug 2019 06:50
URI: http://eprints.sztaki.hu/id/eprint/9713

Update Item Update Item